# SDR DALA2018121077128

- Difficulty date: December 6, 2018
- Submitted: December 10, 2018
- Operation: Air carrier
- Aircraft: N194DN
- Make and model: Boeing 767332
- Aircraft serial: 28451
- Aircraft time: 96,605 hours, 14,050 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY AISLE LIGHTS ARE INOPERATIVE. REPLACED AFT BATTERY PACK AND CHARGER. SYSTEM OPERATION IS NORMAL.
